DocServer

Items where Author is "Ioffe, Alexander"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article | Preprint
Number of items: 4.

Article

Borwein, Jonathan M. and Ioffe, Alexander (1996) Proximal Analysis in Smooth Spaces. Set-Valued Analysis, 4 (1). pp. 1-24. ISSN 0927-6947

Preprint

Ioffe, Alexander and Sekiguchi, Y. (2006) Exact Formulae for Regularity Estimates. [Preprint]

Ioffe, Alexander (2006) Regularity Estimates For Convex Multifunctions. [Preprint]

Ioffe, Alexander (2006) A Sard Theorem for Set-Valued Mappings. [Preprint]

This list was generated on Sun Sep 24 18:29:42 2017 AEST.